# SDR 03FDEA00737

- Difficulty date: May 8, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- O/B FLAP O/B HINGE (AIRCRAFT SIDE), ACTUATOR I/B AND O/B LUG   HOLES CORRODED. AREA REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5750-69234 WINGS-   TRAILING EDGE & TRAILING EDGE DEVICES- LH OUTBD FLAP OUTBD HINGE BRACKET REPAIR.
